MAUDE Adverse Event Report: Biosense Webster Inc DECANAV; Catheter, Electrode Recording, Or Probe, Electrode Recording

Biosense Webster Inc DECANAV; Catheter, Electrode Recording, Or Probe, Electrode Recording
Catalog Number R7F282CT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction ablation procedure with a decanav catheter and the patient experienced cardiac perforation which required pericardiocentesis.During the mapping phase, a pericardial effusion occurred.The injury occurred when the decanav catheter was going up to map and perforated the left atrial appendage.The injury was confirmed by intracardiac echocardiogram.No ablation was performed.They performed a pericardial tap and removed 1.5 liters of fluid from the patient.The patient was stable and required extended hospitalization to monitor for recurrent effusion.Patient has improved.The physician¿s opinion on the cause of this adverse event is that they believe it was caused by the decanav perforating the left atrial appendage.
 
Additional Manufacturer Narrative
On (b)(6) 2026, the (b)(6) received the complaint device for evaluation.The product analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
DECANAV
Common Device Name
Catheter, Electrode Recording, Or Probe, Electrode Recording
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Precision Concepts Costa Rica
saret industrial park building
rio segundo
alajuela 90109
CS   90109
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50756271
Report Number3013300026-2026-03006
Device Sequence Number9333357
Product Code DRF
UDI-Device Identifier10846835008807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR7F282CT
Device Lot NumberAD26200003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexMale